Complex scaling and self adjoint dilations

Nils Elander, Pavel Kurasov

Research output: Contribution to journalArticlepeer-review


Complex scaling of the Schrodinger equation on the halfaxis with a nontrivial boundary condition at the origin is investigated. A self-adjoint dilation of the corresponding dissipative operator is constructed. The relations between the scattering problems for the operator and it's dilation are clarified
Original languageEnglish
Pages (from-to)415-418
JournalInternational Journal of Quantum Chemistry
Issue number3
Publication statusPublished - 1993

Subject classification (UKÄ)

  • Mathematics

Free keywords



Dive into the research topics of 'Complex scaling and self adjoint dilations'. Together they form a unique fingerprint.

Cite this